# SDR QMLA2023011120003

- Difficulty date: January 6, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N493LG
- Make and model: Snias AS350B3
- Aircraft serial: 8764
- Aircraft time: 1,350 hours, 4,374 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Friction Ring
- Condition: Damaged
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON PRE-FLIGHT SUSPECT MOVEMENT BETWEEN SWASHPLATE UNI-BALL AND MAST AT TEFLON OUTER FRICTION RING. THE CORRECTIVE ACTION TAKEN BY THE MECHANIC ON DUTY AT THE TIME WAS “REMOVED TORN PEEL SHIM FROM TOP OF SWASHPLATE ASSEMBLY.  REASSEMBLED TOP OF ROTATING RING OF SWASHPLATE.  INSPECTION OF SWASHPLATE ASSEMBLY AND UNI-BALL FOUND TO BE GOOD.” I WAS DELAYED ON SUBMITTING THE SDR DUE TO THIS ITEM BEING FOUND ON A PREFLIGHT AND IT LOOK SOME TIME TO GATHER ALL THE DATA AND DETERMINE WHETHER THIS SITUATION WARRANTED AN SDR SUBMISSION.
